# SDR IPXA2025101675564

- Difficulty date: October 9, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377413620490
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***SUPPLEMENTAL SDR*** FAULT: STR - Z200 - MAIN CABIN - CLS ADAPTER WITH CRACK AT FR34 BTW -Y1959 & -Y2462.  INSTALLED CLS ADAPTER IAW A300 SRM 51-40-21.
